# SDR C2XA02IA073

- Difficulty date: March 21, 2002
- Submitted: March 23, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 7932 · Engine Oil Quantity
- Part: Garlock Seal
- Part number: 4252070
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LCH-  DURING FLIGHT 3788, THE CREW NOTED NUMBER 1 ENGINE LOW OIL QUANTITY AND PRESSURE, DECLAIRED EMERGENCY, AND DIVERTED TO LCH, (ACTUAL DESTINATION WAS  HSV).  LCH-  MAINTENANCE REMOVED AND REPLACED THE #3 GENERATOR GARLOCK SEAL, SERVICED THE ENGINE OIL SYSTEM,AND,PERFORMED A ENGINE RUN UP,NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
